# SDR AALA201610039022

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,444 hours, 22,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING MANUAL REFUEL OPENING SKIN BETWEEN STRINGER 8L AND 11L, AND BETWEEN RIB 19-20. REPAIRED LEFT WING MANUAL REFUEL OPENING SKIN PER SRM 57-21-11.
